# SDR IXXA201401300040

- Difficulty date: January 27, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 74,813 hours, 17,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 4703
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD CABIN ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  EMERGENCY LIGHT POWER SUPPLY M735 AT FAULT, ACFT WAS GNDED.
